Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Done abortion due to ovarian pregnancy. Now abdominal discomfort. Physical or psychosomatic problem?

Hi ! I underwent an abortion in 2010 December . It was a left ovary pregnancy ....sometimes I feel a little discomfort in the left lower side of my abdomen ..... I cannot tell if it is a physical problem or if it is a psycho somatic thing ....worried. Did go for a check up after it was terminated they found some remaining contents from pregnancy and gave me a few medicines and asked me to visit them but I never went back the second time around .....
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2016

you are suffering from discomfort in the left lower abdomen and last time found some remaining products.
Do a fresh USG lower abdomen to rule out underlying pathology.Then consult with your gynecologist and take advice accordingly.
You may take some anti spasmodic medicine like Tab DROTIN DS etc for temporary relief.
Eat more vegetables,drink plenty of fluid,regular bowel habit,avoid stress and light exercise for better physical & mental health.
Be well.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor